# SDR HALA2020060600122

- Difficulty date: June 5, 2020
- Submitted: June 6, 2020
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 4,648 hours, 925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ON MX WALK AROUND PUNCTURE DAMAGE ON LT IB FLAP 32" FROM OUTB EDGE AND 0.5" FWD OF TE.  LT INBOARD FLAP TAB HAS BEEN REPAIRED PER E105-C30022-TER, OK TO CLOSE OK FOR SERVICE.
